# SDR ERAA081153

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Make and model: Bell 205A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 205030280139
- Condition: Damaged
- Location: Service Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SERVICE DECK HAS 5 X 8 INCH VOID FORWARD INBOARD SIDE OF DECK.  REPAIRED DECK.
